# SDR 2008UALA02123

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 57,358 hours, 21,131 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A CABIN PRESSURIZATION PROBLEM.  REPLACED AC MOTOR ASSY AND NR 2 AUTO PRESSURE CONTROLLER, OPS CHECKED GOOD, NO REPEATS.
